# SDR SWAA2024080505003

- Difficulty date: June 23, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS CENTER SECTION ATTACHED ANGLE CRACKED @ RAM AIR EXIT EXHAUST DUCT CUTOUT SEAL O/B LOWER CORNER MKD DOT<[01] REMOVED AND INSTALLED ANGLE AT LOWER FUS CENTER SECTION @ RAM AIR EXIT EXHAUST DUCT CUTOUT SEAL O/B LOWER CORNER AS PER SRM-51-40-02-0G-0 DWG# 111A1000;[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02
